jarn Posted July 5, 2011 Share Posted July 5, 2011 Hi all, So lately I've had movement issues - I have another thread about it in this forum, hope it's okay I'm starting this one - and I think it's the Abilify. I emailed my pdoc (via his admin) and he told me not to take Cogentin or Benadryl for it. Yesterday and this morning I've been having fine trembling, when my hand is at rest. I've been very angry and discouraged at the thought of dealing with my pdoc. Can you guys look at this email and tell me what you think? I've tried to keep it short. Hi XX, I’m sorry to bother you and Dr. X, but in addition to the previous incidents of shaking and twitching, I’ve been having fine trembling over the past few days. I think I’ve eliminated caffeine as the possible culprit for the trembling. I’m a bit concerned about this, and that I don’t seem to be supposed to do anything about it as per Dr. X’s last instructions not to take Cogentin or Benadryl. Does Dr. X think this is not likely to be the Abilify and that’s why I’m not supposed to take anything for it? I have a physical next Tuesday and am still waiting for my blood test results to come in, but I think other than being overweight I’m fairly healthy. I am exercising regularly. At any rate, I’m concerned that all of this will get worse if I don’t see Dr. X until September (the 12th). That said, I don’t want to be a pain or anything, but if you could please let me know that would be appreciated. Thanks, Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.